A 35-year-old female asked:
can lidoderm patch on lower back cause constipation? i also take ultram50mg. how safe is it to take a colace (docusate sodium) twice a day indefinitely?
1 doctor answer
Dr. Andrea Brand answered
Specializes in Family Medicine
Constipation concern: Constipation is a common side effect of Ultram, but not of Lidoderm. Change in bowel habits is a concern, and is best evaluated by your doctor, who will perform an examination and order appropriate tests.
Answered on May 13, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a fungi on my tongue what are the causes for that how can i get rid of it i use sodium bicarbonate to wash it
I recently went to my obygn and they found a cyst 2cm on my right ovary can that be causing pain in my ovary also lower back pain she also said my uterus looks healthy
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!